Advertisement

aequationes mathematicae

, Volume 68, Issue 1–2, pp 60–87 | Cite as

On covariant embeddings of a linear functional equation with respect to an analytic iteration group in some non-generic cases

  • Harald Fripertinger
  • Ludwig Reich
Research paper
  • 21 Downloads

Summary.

In the paper On covariant embeddings of a linear functional equation with respect to an analytic iteration group [3] the authors described the problem of covariant embeddings of a linear functional equation with respect to analytic iteration groups and solved it in the generic cases. However, some cases remained unsolved. In this paper we present the solution for these open cases.

Mathematics Subject Classification (2000).

Primary 39B12 39B50 Secondary 13F25. 

Keywords.

Linear functional equations Formal power series Covariant embeddings. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.Institut für MathematikKarl-Franzens-Universität GrazGrazAustria

Personalised recommendations